# SDR DL76L070362

- Difficulty date: April 24, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 45,743 hours, 6,892 cycles
- Engine: Pwa PW4060
- Engine time: 59,274 hours, 9,932 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724150
- Condition: Oil Consumption
- Location: Nr 2
- Part time: 59,274 hours, 9,932 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE HIGH OIL COMSUMPTION.  REPLACED NR 2 ENG PER TRANS 1T149.
